Alert archive / Michigan / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 54, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 24, 2021, 6:06 PM EDT for Shiawassee County, Michigan. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2021, 6:06 PM EDT (22:06 UTC)
- Expired
- Jul 24, 2021, 7:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Shiawassee County, MI
The radar
The Detroit radar (KDTX), 67 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 3:16 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 588 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted.
973
WUUS53 KDTX 242206
SVRDTX
MIC155-242300-
/O.NEW.KDTX.SV.W.0054.210724T2206Z-210724T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
606 PM EDT Sat Jul 24 2021
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Shiawassee County in southeastern Michigan...
* Until 700 PM EDT.
* At 605 PM EDT, a severe thunderstorm was located near New Lothrop,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
New Lothrop around 610 PM EDT.
Durand and Lennon around 615 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4313 8437 4313 8393 4278 8392 4277 8436
4278 8437
TIME...MOT...LOC 2205Z 288DEG 35KT 4306 8405
HAIL...<.75IN
WIND...60MPH
$$
KDK3 follow-up statements
064
WWUS53 KDTX 242217 RRA
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
617 PM EDT Sat Jul 24 2021
MIC155-242300-
/O.CON.KDTX.SV.W.0054.000000T0000Z-210724T2300Z/
Shiawassee MI-
617 PM EDT Sat Jul 24 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SHIAWASSEE COUNTY...
At 617 PM EDT, severe thunderstorms were located along a line
extending from near Lennon to Owosso to near St. Johns, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
New Lothrop, Corunna and Lennon around 620 PM EDT.
Durand around 640 PM EDT.
Perry and Byron around 655 PM EDT.
Morrice around 700 PM EDT.
Bancroft around 710 PM EDT.
Other locations impacted by these severe thunderstorms include
Juddville, Bennington, Shaftsburg, Carland and Vernon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4313 8437 4313 8393 4278 8392 4277 8436
4278 8437
TIME...MOT...LOC 2217Z 298DEG 22KT 4303 8392 4300 8414 4298 8448
HAIL...1.00IN
WIND...60MPH
$$
RBP726
WWUS53 KDTX 242233
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
633 PM EDT Sat Jul 24 2021
MIC155-242300-
/O.CON.KDTX.SV.W.0054.000000T0000Z-210724T2300Z/
Shiawassee MI-
633 PM EDT Sat Jul 24 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL SHIAWASSEE COUNTY...
At 632 PM EDT, severe thunderstorms were located along a line
extending from near Flint to near Lennon to near Laingsburg, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Byron around 655 PM EDT.
Other locations impacted by these severe thunderstorms include
Bennington, Juddville and Vernon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4304 8428 4309 8393 4278 8392 4278 8412
4289 8428
TIME...MOT...LOC 2232Z 287DEG 41KT 4298 8369 4295 8391 4293 8425
HAIL...<.75IN
WIND...60MPH
$$
TF532
WWUS53 KDTX 242256
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
656 PM EDT Sat Jul 24 2021
MIC155-242306-
/O.EXP.KDTX.SV.W.0054.000000T0000Z-210724T2300Z/
Shiawassee MI-
656 PM EDT Sat Jul 24 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SHIAWASSEE COUNTY WILL
EXPIRE AT 700 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds up to 45 mph and heavy
rain are still possible with the thunderstorms just north of Owosso.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern Michigan.
LAT...LON 4304 8428 4309 8393 4278 8392 4278 8412
4289 8428
TIME...MOT...LOC 2256Z 288DEG 35KT 4291 8341 4288 8363 4286 8397
$$
RBPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:42 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 24, 3:42 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 342 PM EDT Sat Jul 24 2021 .DISCUSSION... Scattered to numerous showers and thunderstorms, some strong to severe, are expected in the near term this afternoon and evening with convection already strengthening across Mid Michigan. A midlevel shortwave is tracking across central Lower Michigan at press time with the surface cold front to follow this evening. Despite weaker midlevel lapse rates - less than 6.5 C/km observed in the special 18z DTX sounding - still plenty of instability in place with surface dew points in the lower to mid 70s. The sounding depicted 1600 J/kg of MLCAPE, sufficient for strong updrafts. Low- level convergence maximizes over the next few hours while bulk shear peaks around 35 to 40 kt and allows storm organization into a broken line or several bands that track southeast across the CWA. Meanwhile, the 18z sounding recorded a PWAT of 1.75 inches with higher values nearing 2 inches analyzed to the north. This ensures heavy rainfall rates with most showers/storms today. Damaging wind gusts and torrential downpours possibly leading to localized flooding will be the main threats today. Large hail is the secondary threat and a tornado cannot be ruled out, especially across the Thumb/Saginaw Bay where modeled low-level hodographs suggest maximized SRH near the surface warm front and lakeshore. The main threat window for the Tri-Cities and Thumb will be from now until around 8pm, then the main threat shifts south to areas along and south of I-69 from about 6pm to midnight. The front then ushers out the bulk of the convection to the south and east late tonight. Severe Thunderstorm Watch 390 is in effect until 10pm for most of the CWA excluding the Metro Detroit area. Depending on trends later this evening, expansion/extension into the remaining counties/marine zones may be necessary. Slightly less humid air moves in late tonight behind the front with mid and upper clouds scouring out. With tonight's rainfall and a degree of higher low-level moisture, low stratus or fog may develop early Sunday. Dry but hot weather then prevails through the daytime with highs nearing 90 degrees under mostly sunny skies. Lower dew points filter in through the day which help keep afternoon heat index values within a few degrees of the actual temp. Deep layer northwesterly flow persists over the region heading into the early work week as a strong ridge builds over the Rockies and southern Plains. Monday looks to remain dry with quasi-zonal flow overhead and broad high pressure edging in from the Ohio Valley. Another hot day with highs in the upper 80s to around 90. Energetic flow then sinks a bit south on Tuesday as a shortwave tracks into the Great Lakes. This will provide the next opportunity for showers and storms, especially during the afternoon and evening. The system drags a slightly cooler air mass in for Wednesday before a midlevel ridge quickly builds in and brings back higher temps. Another wave on Thursday then brings the next chance for area-wide precip. No significant change in the overall pattern is noted in the mid-range guidance as the western CONUS ridge dominates through next week. && .MARINE... Several mechanisms of forcing including the ongoing passage of a warm front and the eventual passage of a cold front will bring widely scattered to numerous showers and thunderstorms to the Great Lakes through late tonight. Forcing ahead of the cold front will likely bring a broken line of showers and thunderstorms across all marine zones, specifically across the Saginaw Bay and Central/Southern Lake Huron between 4-8PM, and Lake St Clair to Lake Erie between 7 PM to Midnight. Scattered strong to severe storms will be possible with all thunderstorm activity today given the sufficient instability in place, with winds to or in excess of 34 knots, hail to an inch, and even an isolated waterspout, all in play. Otherwise, prior to the arrival of thunderstorm activity, southerly sustained winds to or just above 20 knots are expected. Passage of the front late tonight and overnight will veer wind direction from southerly to to westerly, with the last of the activity exiting the southern Great Lakes region around Midnight. A weak pressure gradient will fill in behind the cold front, bringing light winds through at least the midweek period. && .HYDROLOGY... Scattered to numerous showers and storms, some strong to severe, move southeast across the region this afternoon and evening. A humid air mass in place means any shower/storm may be capable of producing heavy rainfall. Isolated storms may produce rainfall rates of a half inch to 1 inch per hour. Basin-average rainfall totals of a quarter to half inch are forecast for most of SE Michigan through tonight but areas that see multiple rounds of storms may see totals in excess of 1 inch. The potential for this to occur is highest in the Thumb region including the Port Huron vicinity. This may lead to localized flooding of low-lying and flood prone areas. The bulk of showers and thunderstorms will move out late tonight with Sunday remaining dry. && .PREV DISCUSSION... Issued at 121 PM EDT Sat Jul 24 2021 AVIATION... The warm front has cleared the terminal corridor late this morning with lingering areas of haze mixing out as daytime heating begins in earnest. Some hi-res guidance tries to develop isolated showers mid- afternoon in the warm sector however will keep mention out of TAFs due to limited areal coverage and generally lower confidence in these showers initiating. Better chances for precip still expected late afternoon through the evening as a cold front sweeps in from the upper Great Lakes. A line of scattered to numerous thunderstorms develop ahead of the front tracking from NW to SE giving the northern TAF sites an earlier timing window (~22-02Z). Best window for the southern terminals will be ~00-04Z. Strong to severe storms will be possible in the line. Torrential rainfall is likely so any storm will be able to quickly drop vsbys in IFR territory. Rain chances end by midnight. For DTW... VFR conditions take hold this afternoon before a line of storms advance into the area between 01-03Z. Some of these storms will have the potential to be strong to severe with heavy rainfall likely dropping vsbys down into IFR. DTW THRESHOLD PROBABILITIES... * High for ceilings 5000 ft or less through tonight. * Moderate for thunderstorms late evening/early tonight. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && DISCUSSION...TF MARINE.......AM HYDROLOGY....TF AVIATION.....KDK You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jul 24, 5:54 PM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 554 PM EDT Sat Jul 24 2021 MIZ047>049-053>055-060>063-068>070-075-076-252200- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- 554 PM EDT Sat Jul 24 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Tonight Severe Thunderstorm Watch 390 is in effect until 10pm. Scattered strong to severe storms are expected to continue late this afternoon and evening. Any isolated to scattered cells early in the convective evolution will transition primarily to scattered to broken line segments. Storm motion will be from northwest to southeast at around 40 mph. Damaging wind gusts, torrential downpours, and isolated large hail are the primary threats. Low potential exists for an isolated tornado or two as well. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation has been requested this afternoon and evening. MIZ082-083-252200- Lenawee-Monroe- 554 PM EDT Sat Jul 24 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Tonight Scattered strong to severe storms are possible late this afternoon and evening until midnight. Any isolated to scattered cells early in the convective evolution will transition primarily to scattered to broken line segments. Storm motion will be from northwest to southeast at around 40 mph. Damaging wind gusts, torrential downpours, and isolated large hail are the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation may be needed this evening. LCZ460-LHZ363-421-422-441>443-462>464-252200- Lake St Clair- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 554 PM EDT Sat Jul 24 2021 This hazardous weather outlook is for portions of Lake Huron and Lake St Clair. .DAY ONE...Tonight Severe Thunderstorm Watch 390 is in effect until 10pm. Scattered strong to severe storms are expected this afternoon and evening. Any isolated to scattered cells early in the convective evolution will transition primarily to scattered to broken line segments. Storm motion will be from northwest to southeast at around 35 kt. Wind gusts over 50 kt, torrential downpours, and isolated large hail are the primary threats. Low potential exists for an isolated waterspout or two as well. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation has been requested this afternoon and evening. LEZ444-252200- Michigan Waters of Lake Erie from Detroit River to North Cape MI- 554 PM EDT Sat Jul 24 2021 This hazardous weather outlook is for portions of Lake Erie. .DAY ONE...Tonight Scattered strong to severe storms are possible late this afternoon and evening. Any isolated to scattered cells early in the convective evolution will transition primarily to scattered to broken line segments. Storm motion will be from northwest to southeast at around 35 kt. Wind gusts over 50 kt, torrential downpours, and isolated large hail are the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation may be needed late this afternoon and evening. LHZ361-362-252200- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- 554 PM EDT Sat Jul 24 2021 This hazardous weather outlook is for portions of Lake Huron. .DAY ONE...Tonight Scattered strong to severe storms are possible mainly before 8pm. Any isolated to scattered cells early in the convective evolution will transition primarily to scattered to broken line segments. Storm motion will be from northwest to southeast at around 35 kt. Wind gusts over 50 kt, torrential downpours, and isolated large hail are the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers...please notify your emergency managers immediately. Spotter activation may be needed late this afternoon. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. TF
In the hours before
Local storm report, Jul 24, 5:02 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
502 PM EDT SAT JUL 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM MARINE TSTM WIND 3 NNE KAWKAWLIN 43.69N 83.92W
07/24/2021 M43 MPH Bay MI MESONET
MEASURED VIA KILLARNEY BEACH MESONET STATION.
&&
MVLocal storm report, Jul 24, 5:07 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
507 PM EDT SAT JUL 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST 5 S AUBURN 43.53N 84.08W
07/24/2021 M55 MPH SAGINAW MI ASOS
MEASURED AT MBS INTERNATIONAL AIRPORT
&&
AMLocal storm report, Jul 24, 5:14 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
514 PM EDT SAT JUL 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM FUNNEL CLOUD 1 S SAGINAW 43.41N 83.95W
07/24/2021 Saginaw MI TRAINED SPOTTER
TRAINED SPOTTER REPORTS FUNNEL CLOUD 1 MILE SOUTH OF
SAGINAW.
&&
MVLocal storm report, Jul 24, 5:24 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
524 PM EDT SAT JUL 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG 5 W AUBURN 43.61N 84.18W
07/24/2021 Midland MI TRAINED SPOTTER
LARGE TREE LIMB SNAPPED REPORTED VIA SOCIAL MEDIA PHOTO.
&&
MVLocal storm report, Jul 24, 5:32 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
532 PM EDT SAT JUL 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN FREELAND 43.52N 84.12W
07/24/2021 M1.40 INCH SAGINAW MI TRAINED SPOTTER
1 HOUR RAINFALL TOTAL.
&&
MVLocal storm report, Jul 24, 5:56 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
556 PM EDT SAT JUL 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 1 NW FRANKENMUTH 43.34N 83.75W
07/24/2021 M50 MPH Saginaw MI MESONET
MEASUED VIA FRANKENMUTH MESONET.
&&
MVThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 2:25 PM EDT | Special Marine Warning | DTX | 95 min | |
| Jul 24, 3:38 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Midland | 67 min |
| Jul 24, 3:51 PM EDT | Special Marine Warning | DTX | 114 min | |
| Jul 24, 4:03 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Midland, Saginaw | 57 min |
| Jul 24, 4:05 PM EDT | Special Marine Warning | DTX | 55 min | |
| Jul 24, 4:08 PM EDT | Severe Thunderstorm Warning | DTX | Huron | 67 min |
| Jul 24, 4:26 PM EDT | Tornado Warning | DTX | Huron | 37 min |
| Jul 24, 4:37 PM EDT | Severe Thunderstorm Warning | DTX | Huron, Sanilac, Tuscola | 53 min |
| Jul 24, 4:46 PM EDT | Tornado Warning | DTX | Saginaw | 44 min |
| Jul 24, 4:57 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Genesee, Saginaw, Shiawassee | 63 min |
| Jul 24, 5:11 PM EDT | Severe Thunderstorm Warning | DTX | Genesee, Lapeer, Tuscola | 64 min |
| Jul 24, 5:23 PM EDT | Severe Thunderstorm Warning | DTX | Tuscola | 36 min |
| Jul 24, 5:49 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 37 min |
| Jul 24, 6:07 PM EDT | Special Marine Warning | DTX | 68 min | |
| Jul 24, 6:11 PM EDT | Severe Thunderstorm Warning | DTX | Genesee, Lapeer | 64 min |
| Jul 24, 6:21 PM EDT | Tornado Warning | DTX | Genesee | 22 min |
| Jul 24, 6:43 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 62 min |
| Jul 24, 7:07 PM EDT | Special Weather Statement | DTX | Livingston, Macomb, Oakland, Shiawassee | 53 min |
| Jul 24, 7:19 PM EDT | Areal Flood Advisory | DTX | Genesee, Lapeer, Oakland, Shiawassee | 3 hr |
| Jul 24, 7:40 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Oakland | 80 min |
| Jul 24, 7:52 PM EDT | Tornado Warning | DTX | Macomb | 22 min |
| Jul 24, 7:56 PM EDT | Tornado Warning | DTX | Oakland | 26 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.